Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Crasmareanu, Mircea and Frigioiu, Camelia 2015. Unitary vector fields are Fermi–Walker transported along Rytov–Legendre curves. International Journal of Geometric Methods in Modern Physics, Vol. 12, Issue. 10, p. 1550111.


    LEE, JI-EUN 2015. PSEUDOHERMITIAN LEGENDRE SURFACES OF SASAKIAN SPACE FORMS. Communications of the Korean Mathematical Society, Vol. 30, Issue. 4, p. 457.


    Călin, Constantin and Crasmareanu, Mircea 2014. Slant and Legendre curves in Bianchi-Cartan-Vranceanu geometry. Czechoslovak Mathematical Journal, Vol. 64, Issue. 4, p. 945.


    Inoguchi, Jun-Ichi and Lee, Ji-Eun 2014. On slant curves in normal almost contact metric 3-manifolds. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 55, Issue. 2, p. 603.


    Wełyczko, Joanna 2014. Slant Curves in 3-Dimensional Normal Almost Paracontact Metric Manifolds. Mediterranean Journal of Mathematics, Vol. 11, Issue. 3, p. 965.


    Călin, Constantin and Crasmareanu, Mircea 2013. Slant Curves in 3-dimensional Normal Almost Contact Geometry. Mediterranean Journal of Mathematics, Vol. 10, Issue. 2, p. 1067.


    CĂLIN, CONSTANTIN and CRASMAREANU, MIRCEA 2013. SLANT CURVES AND PARTICLES IN THREE-DIMENSIONAL WARPED PRODUCTS AND THEIR LANCRET INVARIANTS. Bulletin of the Australian Mathematical Society, Vol. 88, Issue. 01, p. 128.


    Călin, Constantin Crasmareanu, Mircea and Munteanu, Marian Ioan 2012. Slant curves in three-dimensional <mml:math altimg="si7.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>f</mml:mi></mml:math>-Kenmotsu manifolds. Journal of Mathematical Analysis and Applications, Vol. 394, Issue. 1, p. 400.


    Lee, Ji-Eun Suh, Young-Jin and Lee, Hyun-Jin 2012. C-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian 3-manifolds. Kyungpook mathematical journal, Vol. 52, Issue. 1, p. 49.


    LEE, JI-EUN 2010. ON LEGENDRE CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS. Bulletin of the Australian Mathematical Society, Vol. 81, Issue. 01, p. 156.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 78, Issue 3
  • December 2008, pp. 383-396

SLANT CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS

  • JONG TAEK CHO (a1) and JI-EUN LEE (a2) (a3)
  • DOI: http://dx.doi.org/10.1017/S0004972708000737
  • Published online: 01 December 2008
Abstract
Abstract

By using the pseudo-Hermitian connection (or Tanaka–Webster connection) , we construct the parametric equations of Legendre pseudo-Hermitian circles (whose -geodesic curvature is constant and -geodesic torsion is zero) in S3. In fact, it is realized as a Legendre curve satisfying the -Jacobi equation for the -geodesic vector field along it.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      SLANT CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      SLANT CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      SLANT CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS
      Available formats
      ×
Copyright
Corresponding author
For correspondence; e-mail: jtcho@chonnam.ac.kr
Footnotes
Hide All

The second author was supported by the Korea Research Council of Fundamental Science & Technology (KRCF), Grant No. C-RESEARCH-2006-11-NIMS.

Footnotes
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]M. Belkhelfa , F. Dillen and J. Inoguchi , ‘Surfaces with parallel second fundamental form in Binachi–Cartan–Vranceanu spaces’, in: PDE’s, Submanifolds and Affine Differential Geometry (Warsaw, 2000), Banach Center Publications, 57 (Polish Academy of Science, Warsaw, 2002), pp. 6787.

[3]D. E. Blair , Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203 (Birkhäuser, Boston, MA, 2002).

[4]R. Caddeo , S. Montaldo and C. Oniciuc , ‘Biharmonic submanifolds of S3’, Internat. J. Math. 12 (2001), 867876.

[5]R. Caddeo , S. Montaldo and P. Piu , ‘Biharmonic maps’, Contemp. Math. 288 (2001), 286290.

[7]B. Y. Chen and S. Ishikawa , ‘Biharmonic surfaces in pseudo-Euclidean spaces’, Mem. Fac. Kyushu Univ. Ser. A 45(2) (1991), 323347.

[10]J. T. Cho , J. Inoguchi and J.-E. Lee , ‘Biharmonic curves in 3-dimensional Sasakian space form’, Ann. Mat. Pura Appl. 186 (2007), 685701.

[11]J. Inoguchi , ‘Submanifolds with harmonic mean curvature in contact 3-manifold’, Colloq. Math. 100(6) (2004), 163179.

[15]S. Tanno , ‘Variantional problems on contact Riemannian manifolds’, Trans. Amer. Math.Soc. 314 (1989), 349379.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: